# SDR UALA2010011100126

- Difficulty date: January 9, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 80,144 hours, 12,939 cycles
- Engine: Pwa PW4060
- System (JASC): 2830 · Fuel Dump System
- Part: Pump
- Part number: 5006286C
- Condition: Malfunctioned
- Location: Jettison Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE.  REPLACED RT JETTISON PUMP AND DIFFUSER.  OPS CHECK OK AND NO LEAKS.
